International Journal of Trichology

CASE REPORT
Year
: 2013  |  Volume : 5  |  Issue : 4  |  Page : 194--195

Renbök phenomenon in an alopecia areata patient with psoriasis


Yuliya Ovcharenko1, Inessa Serbina1, Abraham Zlotogorski2, Yuval Ramot2 
1 Department of Dermatovenereology, Kharkiv Medical Academy of Postgraduate Education, Kharkiv, Ukraine
2 Department of Dermatology, Hadassah-Hebrew University Medical Center, Jerusalem, Israel

Correspondence Address:
Yuval Ramot
Department of Dermatology, Hadassah-Hebrew University Medical Center, P. O. Box 12000, Jerusalem 9112001
Israel

The Renbök phenomenon designates the withdrawal of a lesion when a different one appears. We describe a 23-year-old patient with psoriasis, who experienced regression of a psoriatic plaque on the scalp concurrently with the appearance of a patch of alopecia areata (AA). In 3 months, plaques of psoriasis appeared inside the patch of hair loss, accompanied by terminal hair growth in the plaques. Such rapid interchange between these two autoimmune disorders have not been described previously, and might reflect a quick substitution between two different T-cell populations, namely Th-17 and Th-1. Better understanding of the trigger for such an exchange can help in elucidating the pathogenesis for AA.


How to cite this article:
Ovcharenko Y, Serbina I, Zlotogorski A, Ramot Y. Renbök phenomenon in an alopecia areata patient with psoriasis .Int J Trichol 2013;5:194-195


How to cite this URL:
Ovcharenko Y, Serbina I, Zlotogorski A, Ramot Y. Renbök phenomenon in an alopecia areata patient with psoriasis . Int J Trichol [serial online] 2013 [cited 2020 Jul 7 ];5:194-195
Available from: http://www.ijtrichology.com/article.asp?issn=0974-7753;year=2013;volume=5;issue=4;spage=194;epage=195;aulast=Ovcharenko;type=0